# SDR USAA030270

- Difficulty date: November 14, 2003
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 59,971 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2 INCHES LONG, UPPER FORWARD CORNER OF L1 DOOR CUTOUT.  REMOVED CRACK AREA AND INSTALLED TRIPLE DOUBLER AND SHIM PER EA 94810.  (M)
